# SDR EE4Y2025060422450

- Difficulty date: June 4, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N338NV
- Make and model: Airbus A319-112
- Aircraft serial: 2378
- Aircraft time: 52,815 hours, 34,416 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT WORK CARD A32X-53-210-003, UPPER FUSELAGE COCKPIT WINDSHIELD CENTER POST LOWER ATTACHMENT AREA CONTINUITY FITTINGS WITH CRACK WERE FOUND. CONTINUITY FITTINGS WERE REPLACED PER ALLEGIANT EO # A32X-STR-53ERO-00285-R00.THIS REPAIR IS CATEGORIZED AS MAJOR. THE REPLACMENT WAS DOCUMENTED UNDER COOPESA JOB A1Q170 ITEM 2-43.
